# SDR SIMA200208805

- Difficulty date: March 22, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, FOUND CORROSION ON LEFT OMEGA BEAM AT FRAME 24 BEYOND SRM LIMITS AFTER BLENDING.  REMOVED CORROSION BY CUT OUT.  FABRICATED A DOUBLER ANGLE, FILLER, AND TWO SHIMS.  REPAIRED IAW EMB145 SRM (SRM 145-1142 CHAPTER 53, REV 17) 53-21-10 AND STANDARD SRM PRACTICES.  (M)
